Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 27, 2007, 1:59 PM EDT for Lee County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 1:59 PM EDT (17:59 UTC)
- Expired
- Jun 27, 2007, 2:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Lee County, NC
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1356 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 271759
SVRRAH
NCC105-271845-
/O.NEW.KRAH.SV.W.0151.070627T1759Z-070627T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
159 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 245 PM EDT
* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES NORTHEAST OF CUMNOCK...OR ABOUT 8 MILES
NORTH OF SANFORD.MOVEMENT WAS NEARLY STATIONARY. PENNY SIZED HAIL
AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN LEE COUNTY NORTHEAST OF SANFORD
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
3558 7906 3555 7905 3552 7899 3550 7899
3543 7906
$$
DJF/MWS3 follow-up statements
000
WWUS52 KRAH 271818
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
215 PM EDT WED JUN 27 2007
NCC105-271845-
/O.CON.KRAH.SV.W.0151.000000T0000Z-070627T1845Z/
LEE NC-
215 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN LEE COUNTY...
AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 58 MPH AND PENNY SIZED HAIL. THIS STORM WAS LOCATED 6
MILES NORTHEAST OF CUMNOCK...OR ABOUT 8 MILES SOUTH OF PITTSBORO.
THIS STORM WAS DRIFTING TO THE SOUTHEAST AROUND 5 MPH.
LOCATIONS IMPACTED INCLUDE RURAL NORTHEASTERN LEE COUNTY... BETWEEN
US HIGHWAYS ONE AND FOUR TWENTY ONE.
PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
3558 7906 3555 7905 3552 7899 3550 7899
3543 7906
$$
MWS000
WWUS52 KRAH 271841
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
234 PM EDT WED JUN 27 2007
NCC105-271845-
/O.CON.KRAH.SV.W.0151.000000T0000Z-070627T1845Z/
LEE NC-
234 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN LEE COUNTY...
AT 231 PM EDT...A DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE WARNING WAS WEAKENING. HOWEVER... DAMAGING WIND GUSTS
MAY STILL OCCUR AS THE STORM CONTINUES TO WEAKEN. THE STORM WAS
LOCATED ABOUT 3 MILES NORTHEAST OF SANFORD...DRIFTING SOUTHEAST AT 5
MPH.
THIS THUNDERSTORM PRODUCED A 50 MPH WIND GUST AT THE SANFORD LEE
COUNTY REGIONAL AIRPORT AROUND 220 PM.
IN ADDITION TO STRONG WIND GUSTS... THIS THUNDERSTORM HAS PRODUCED
ONE TO ONE AND ONE HALF INCHES OF RAIN ALONG AND EAST OF US HIGHWAY
ONE. BRIEF BUT SIGNIFICANT PONDING OF WATER ON AREA ROADWAYS IS
LIKELY. MOTORISTS ARE URGED TO SLOW DOWN.
LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
3558 7906 3555 7905 3552 7899 3550 7899
3543 7906
$$
MWS000
WWUS52 KRAH 271852
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
248 PM EDT WED JUN 27 2007
NCC105-271858-
/O.EXP.KRAH.SV.W.0151.000000T0000Z-070627T1845Z/
LEE NC-
248 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY
EXPIRED AT 245 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS CONTINUED TO
WEAKEN... THEREFORE THE WARNING WAS ALLOWED TO EXPIRE. HOWEVER..
STRONG THUNDERSTORMS WILL CONTINUE TO DRIFT SOUTH ACROSS CENTRAL LEE
COUNTY... INCLUDING THE CITY OF SANFORD THROUGH 345 PM. THESE
THUNDERSTORMS MAY PRODUCE WIND GUSTS UP TO 35 MPH AS THEY DRIFT
SOUTHWARD.
ONE TO ONE AND ONE HALF INCHES OF RAIN HAS ALONG AND EAST OF US
HIGHWAY ONE. BRIEF BUT SIGNIFICANT PONDING OF WATER ON AREA ROADWAYS
IS LIKELY. MOTORISTS ARE URGED TO SLOW DOWN.
LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
3558 7906 3555 7905 3552 7899 3550 7899
3543 7906
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:19 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 27, 11:19 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1119 AM EDT WED JUN 27 2007 .SYNOPSIS... STRONG UPPER RIDGING WILL BE OVERHEAD OF CENTRAL NC THIS AFTERNOON THROUGH THURSDAY. AT THE SURFACE... HIGH PRESSURE OVER BERMUDA WILL EXTEND WESTWARD ACROSS NORTH CAROLINA THIS AFTERNOON INTO THURSDAY. HOT HUMID CONDITIONS WILL CONTINUE THROUGH THURSDAY WITH ONLY ISOLATED DIURNAL THUNDERSTORMS EXPECTED. A PRE-FRONTAL TROUGH WILL APPROACH FROM THE NORTH FRIDAY AFTERNOON... WITH A COLD FRONT EXPECTED TO MOVE INTO THE STATE EARLY SATURDAY. THE CHANCE OF THUNDERSTORMS WILL INCREASE FROM THE NORTH FRIDAY AFTERNOON AND NIGHT. && .NEAR TERM /THROUGH TONIGHT/... WE WILL CONTINUE TO ADVERTISE THE BEST CHANCE OF THUNDERSTORMS (30 POP) THIS AFTERNOON ALONG THE SE SANDHILLS AND COASTAL PLAIN WHERE SCATTERED ACTIVITY IS EXPECTED TO DEVELOP. ISOLATED STORMS ARE EXPECTED ELSEWHERE (POP 15 TO 20 PERCENT). HEAT INDICES ARE STARTING TO CREEP INTO THE POTENTIAL WEATHER HAZARDS THIS AFTERNOON... ESPECIALLY OVER THE SANDHILLS AND COASTAL PLAIN (HEAT INDICES OF 95-100 EXPECTED). WATER VAPOR IMAGERY WEDNESDAY MORNING INDICTED MID LEVEL DRYING WAS SPREADING SW INTO CENTRAL NC FROM THE DELMARVA REGION. THERE WAS STILL A WEAK SHEAR AXIS OVER THE FORECAST AREA... WHICH IS EXPECTED TO REMAIN THIS AFTERNOON. OTHERWISE... UPPER LEVEL TRIGGERS WERE LACKING FOR CONVECTION FOR CENTRAL NC. THERE ARE A COUPLE OF FEATURES TO WATCH AT THE SURFACE. AN APPALACHIAN LEE TROUGH EXTENDED ALONG THE FOOTHILLS. ANOTHER SURFACE TROUGH WAS LOCATED OVER THE SE SANDHILLS AND COASTAL PLAIN. THE LATE MORNING VISIBLE SATELLITE DATA INDICATED A DECENT CUMULUS FIELD DEVELOPING ALONG THIS BOUNDARY WITH DECENT LOW LEVEL CONVERGENCE. THIS WILL LIKELY BE THE AREA FOR CONVECTION INITIATION THIS AFTERNOON. ELSEWHERE... MID LEVEL WARMING AND DRYING ASSOCIATED WILL ACT TO LIMIT CONVECTIVE DEVELOPMENT TO ONLY ISOLATED THIS AFTERNOON. THE LOW LEVEL THICKNESS AND POSITION OF THE RIDGING SUPPORT HIGHS IN THE MID 90S NE THIS AFTERNOON. SOME MID 90S SHOULD ALSO BE PRESENT OVER THE SANDHILLS. DEW POINTS IN THE LOWER TO MID 70S AT LATE MORNING... SHOULD MIX OUT A BIT THIS AFTERNOON... INTO THE UPPER 60S TO AROUND 70. THIS WOULD GIVE HEAT INDICES OF 95 TO NEAR 100 OVER PORTIONS OF THE COASTAL PLAIN. THE HAZARDOUS WEATHER OUTLOOK WILL BE UPDATED. OTHERWISE... NO OTHER CHANGES NEEDED AT THIS TIME. -BADGETT && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... CONTINUED HOT AND HUMID THROUGH THE PERIOD. CONVECTION APPEARS TO BE ISOLATED THU THROUGH FRI MORNING AS NO DISCERNIBLE FEATURES NOTED TO KEY CONVECTION OUTSIDE OF MODERATE INSTABILITY IN THE AFTERNOON HOURS. MAX TEMPS WILL REMAIN IN THE 90-95 DEGREE RANGE THU...AND A DEGREE OR TWO COOLER FRI AS POTENTIAL FOR CONVECTIVE DEBRIS CLOUDINESS TO AFFECT THE NORTHERN COUNTIES FRI AFTERNOON. DEWPOINTS EXPECTED TO BE A COUPLE OF DEGREES HIGHER THU INTO FRI. THIS WILL LEAD TO HEAT INDEX VALUES NEAR 100 DEGREES IN THE SANDHILLS AND THE COASTAL PLAIN FOR AN HOUR OR TWO THURSDAY AFTERNOON AND POSSIBLY AGAIN FRI AFTERNOON. A COLD FRONT ACROSS THE OH VALLEY INTO THE NORTHERN MID ATLANTIC WILL SLIDE SE TOWARD CENTRAL NC LATE IN THE DAY FRI. APPEARS TO BE ENOUGH CONFLUENCE BETWEEN 850 AND 700MB TO WARRANT A CHANCE POP ACROSS THE NW THIRD FRI AFTERNOON WITH SLIGHT CHANCE ELSEWHERE. BOUNDARY AND ASSOCIATED UPPER LEVEL SUPPORT GET CLOSER FRI NIGHT WITH SURFACE BOUNDARY MOVING INTO THE NORTHERN COUNTIES AFTER SUNSET (NAM FASTER WITH FRONT IN THE REGION BY 00Z SAT PREFER SLOWER GFS WITH FRONT ACROSS THE NORTH AROUND/AFTER MIDNIGHT). WITH PRECIP WATER VALUES NEAR OR EXCEEDING TWO INCHES COUPLED WITH DECENT CONFLUENCE IN THE LOW AND MID LEVEL...EXPECT DECENT COVERAGE OF CONVECTION FRI NIGHT. THUS HAVE GONE WITH A LIKELY POP FOR THE AREA FRI NIGHT. WITH MOIST AIRMASS OVER REGION AND SOME POTENTIAL FOR TRAINING CELLS...COULD SEE LOCALLY EXCESSIVE RAINFALL (MAINLY URBAN AREAS ALONG AND NORTH OF HIGHWAY 64) FRI NIGHT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... LITTLE CHANGE MADE TO FORECAST SUNDAY AND BEYOND. STILL SOME UNCERTAINTY HOW FAST WILL CROSS CENTRAL NC SATURDAY. GFS STILL SUGGEST FRONT EXITING THE SOUTHERN COUNTIES LATE SATURDAY WHILE LATEST ECMWF CONTINUES TO ADVERTISE A SLOWER EXIT. FOR NOW WILL USE A BLEND KEEPING POPS FAIRLY HIGH ACROSS THE SOUTHERN COUNTIES SATURDAY WITH POPS DECREASING IN THE AFTERNOON ACROSS THE NORTH. NLY FLOW BEHIND BOUNDARY WILL BEGIN TO ADVECTION DRIER AND MORE STABLE AIR INTO THE REGION SATURDAY NIGHT INTO SUNDAY. EXPECT DRY WEATHER SUN INTO TUE. CAVEAT WOULD BE THAT IF ECMWF MORE CORRECT THEN WOULD NEED TO HOLD INTO POPS/CLOUDS INTO EARLY SUN ACROSS THE FAR SOUTH. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... LITTLE CHANGE IN AVIATION FORECAST THROUGH THE NEXT 24 HOURS. WIDESPREAD MVFR PRE-DAWN FOG EXPECTED THIS MORNING WITH SCATTERED POCKETS OF IFR RESTRICTIONS WHERE HEAVY RAINFALL FELL THIS PAST EVENING. OTHERWISE...WEAK WIND REGIME WILL CONTINUE WITH WINDS PRIMARILY OUT OF THE SOUTH FROM 180-220 DEGREES. LARGE SCALE SUBSIDENCE WILL KEEP DIURNALLY DRIVEN CONVECTION AT A MINIMUM...FOCUSED ALONG THE MESOSCALE FEATURES OF THE LEE-SIDE TROUGH IN THE WEST AND SEABREEZE BOUNDARY IN THE EAST. WITH BOTH THE NAM AND GFS INDICATE AN AREA OF 700MB CONFLUENCE ACROSS THE SOUTHEAST...WILL CARRY VCTS AT FAY AND CB TO CONVEY THREAT OF AFTERNOON CONVECTION. PREDAWN MVFR TO IFR FOG WILL CONTINUE THROUGH FRIDAY WITH THE THREAT OF ISOLATED TO WIDELY SCATTERED AFTERNOON THUNDERSTORMS AGAIN ON THURSDAY. THE LARGEST POTENTIAL OF IFR CONDITIONS AND THUNDERSTORMS WILL COME FRIDAY EVENING THROUGH SATURDAY AS A COLD FRONT PUSHES SLOWLY SOUTH ACROSS CENTRAL NORTH CAROLINA. WHILE FORCING APPEARS FAVORABLE FOR WIDESPREAD THUNDERSTORM COVERAGE...NOCTURNAL FRONTAL PASSAGE MAY TEND TO LIMIT COVERAGE. MOISTURE POOLING IN PRE-FRONTAL WARM SECTOR...MAY ALSO RESULT IN LOW CEILING AND VISIBILITIES SATURDAY MORNING. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...BADGETT SHORT TERM...WSS LONG TERM...WSS AVIATION...CBL
Hazardous weather outlook, Jun 27, 12:10 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1210 PM EDT WED JUN 27 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-281615- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1210 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES WILL REACH AROUND 100 DEGREES THIS AFTERNOON OVER THE SOUTHERN AND EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN. THIS INCLUDES AREAS ALONG AND EAST OF A LINE EXTENDING FROM NEAR WADESBORO TO SOUTHERN PINES... RALEIGH... AND HENDERSON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING... GUSTY WIND TO 45 MPH... PEA SIZED HAIL... AND HEAVY RAINFALL. DUE TO WEAK STEERING FLOW... THE STORMS WILL BE SLOW MOVERS... AND WILL PRODUCE VERY LOCALIZED 1 TO 2 INCHES OF RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON THE TEMPERATURES ON THURSDAY WILL AGAIN REACH THE MID 90S. THIS WILL COMBINE WITH THE HUMIDITY WILL PUSH HEAT INDICES TO NEAR 100 DEGREES FOR A COUPLE OF HOURS THURSDAY AFTERNOON OVER THE SOUTHEASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN. FOR FRIDAY INTO SATURDAY...AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS LATE FRIDAY OVER THE NORTHERN PIEDMONT...AND ACROSS THE REMAINDER OF CENTRAL NORTH CAROLINA FRIDAY NIGHT INTO THE SATURDAY MORNING. THE THUNDERSTORM THREAT WILL BEGIN TO DIMINISH FROM THE NORTH SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BE BECOME SEVERE...PRODUCING HAIL UP TO THE SIZE OF NICKLES AND WIND GUSTS NEAR 60 MPH. THE STORMS WILL LIKELY PRODUCE NEARLY CONTINUOUS LIGHTNING STRIKES AND VERY HEAVY RAINFALL. THE STORMS FRIDAY AFTERNOON THROUGH SATURDAY ARE EXPECTED TO MOVE NO FASTER THAN 20 MPH OR LESS. IF MORE THAN ONE STORM MOVES ACROSS THE SAME LOCATION...EXCESSIVE RAINFALL COULD LEAD TO LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND NIGHT. BADGETT/WSS
In the hours before
Special weather statement, Jun 27, 1:52 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 152 PM EDT WED JUN 27 2007 NCZ040-076-271845- CHATHAM-LEE- 152 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM AND LEE COUNTIES THROUGH 245 PM EDT... AT 152 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER MONCURE...OR ABOUT 9 MILES NORTH OF SANFORD...DRIFTING EAST AT 5 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...MONCURE... CUMNOCK... AND JORDAN LAKE. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DEADLY CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. IF ON OR NEAR JORDAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM MWS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 49 min |
| Jun 27, 3:20 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 27 min |
| Jun 27, 3:53 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 37 min |
| Jun 27, 4:28 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 32 min |
| Jun 27, 4:39 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 22 min |
| Jun 27, 4:44 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 24 min |
| Jun 27, 5:00 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 60 min |
| Jun 27, 5:04 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 48 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 42 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 36 min |
| Jun 27, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 54 min |
| Jun 27, 7:32 PM EDT | Flash Flood Warning | RAH | Guilford | 118 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.